Change search
ReferencesLink to record
Permanent link

Direct link
A note on permutation twist defects in topological bilayer phases
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Engineering and Physics.ORCID iD: 0000-0003-4081-6234
2014 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 104, no 1, 1385-1405 p.Article in journal (Refereed) Published
Abstract [en]

We present a mathematical derivation of some of the most important physical quantities arising in topological bilayer systems with permutation twist defects as introduced by Barkeshli et al. in cond-mat/1208.4834. A crucial tool is the theory of permutation equivariant modular functors developed by Barmeier et al. in math.CT/0812.0986 and math.QA/1004.1825.

Place, publisher, year, edition, pages
2014. Vol. 104, no 1, 1385-1405 p.
National Category
Subatomic Physics
Research subject
Physics
Identifiers
URN: urn:nbn:se:kau:diva-34290DOI: 10.1007/s11005-014-0719-9ISI: 000343727400003OAI: oai:DiVA.org:kau-34290DiVA: diva2:754743
Funder
Swedish Research Council, 621-2009-3993
Available from: 2014-10-12 Created: 2014-10-12 Last updated: 2014-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://xxx.lanl.gov/abs/1310.1329

Search in DiVA

By author/editor
Fuchs, Jürgen
By organisation
Department of Engineering and Physics
In the same journal
Letters in Mathematical Physics
Subatomic Physics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link